# SDR EIAA980209

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MNL - LOG PAGE:  F66950 - AT FL 390, MAIN DECK SIDE, CARGO DOOR WARNING LIGHT ILLUMINATED.  DIVERTED TO MNL.  NOTE:  LIGHT FLASHED MOMENTARILY DURING TURBULENCE.  ADJUSTED MAIN CARGO DECK CARGO DOOR WARNING SWITCH PER MM 52-32-00.  CHECKED WIRING FROM PLUG D4732 TO DOOR MODULE.  OPERATIONALLY CHECKED GOOD IN COCKPIT AND MASTER CONTROL PANEL.  (X)
